# SDR SWIA202161695

- Difficulty date: July 30, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPOILERON IB PCU (HYD SYS 1&2) FAILED BACKLASH CHECK. PCU REQUIRES REPLACEMENT.     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED LH SPOILERON IB PCU IAW CRJ 200 AMM 27-62-01-400-801. RIGS/OPS/LEAK CHECK "GOOD"
